Tohoku Mathematical Journal

Functions on the real line with nonnegative Fourier transforms

Takeshi Kawazoe, Yoshikazu Onoe, and Kazuya Tachizawa

Full-text: Open access

Article information

Tohoku Math. J. (2) Volume 46, Number 3 (1994), 311-320.

First available in Project Euclid: 3 May 2007

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 42A38: Fourier and Fourier-Stieltjes transforms and other transforms of Fourier type


Kawazoe, Takeshi; Onoe, Yoshikazu; Tachizawa, Kazuya. Functions on the real line with nonnegative Fourier transforms. Tohoku Math. J. (2) 46 (1994), no. 3, 311--320. doi:10.2748/tmj/1178225714.

Export citation


  • [1] J. M. ASH, M. RAINS AND S. VAGI, Fourier series with nonnegative coefficients, Proc. Amer. Math.Soc. 101 (1987), 392-393.
  • [2] R. P. BOAS, Entire Functions, Academic Press, NewYork, 1964
  • [3] M. FLENSTED-JENSEN AND T. H. KOORNWINDER, Jacobi functions: the addition formula and th positivity of the dual convolution structure, Ark. Mat. 17 (1979), 139-151.
  • [4] T. KAWAZOE, On functions in Ll(K) with nonnegative Fourier transforms, manuscript
  • [5] T. KAWAZOE AND H. MIYAZAKI, Fourier series with nonnegative coefficients on compact semisimpl Lie groups, Tokyo J. Math. 12 (1989), 241-246.
  • [6] Y. MEYER, Ondelettes et Operateurs I, Hermann, Paris, 1990
  • [7] M. RAINS, On functions with nonnegative Fourier transforms, Indian J. Math. 27 (1985), 41^8
  • [8] H. S. SHAPIRO, Majorant problems for Fourier coefficients, Quart. J. Math. Oxford 26 (1975), 9-18